Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 97–114 (Mi zvmmf7256)  

Variational-difference schemes for second order linear elliptic equations in a two-dimensional region with a piecewise-smooth boundary

L. A. Oganesyan, L. A. Rukhovets

Leningrad

Full text: PDF file (1767 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 129–135

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65N06; Secondary 65N12, 65N15
Received: 09.08.1966

Citation: L. A. Oganesyan, L. A. Rukhovets, “Variational-difference schemes for second order linear elliptic equations in a two-dimensional region with a piecewise-smooth boundary”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 97–114; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 129–135

Citation in format AMSBIB
\Bibitem{OgaRuk68}
\by L.~A.~Oganesyan, L.~A.~Rukhovets
\paper Variational-difference schemes for second order linear elliptic equations in a two-dimensional region with a piecewise-smooth boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 97--114
\mathnet{http://mi.mathnet.ru/zvmmf7256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0233525}
\zmath{https://zbmath.org/?q=an:0253.65062}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 129--135
\crossref{https://doi.org/10.1016/0041-5553(68)90008-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7256
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:128
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021